MAUDE Adverse Event Report: ENDOLOGIX INC. OVATION IX; ILIAC LIMB

ENDOLOGIX INC. OVATION IX; ILIAC LIMB
Model Number TV-IL1412140-J
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/21/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.If additional information is obtained at a later time that is pertinent to this event, a follow-up report will then be submitted.
 
Event or Problem Description
Endologix became aware of a left limb pulling up into the abdominal aortic aneurysm sac on (b)(6) 2018 as reported by physician (b)(6) at (b)(6) medical center.The date of event is also (b)(6) 2018 based on routine follow-up cta scan which diagnosed the reported movement of the distal attachment seal in the left common iliac.The patient was originally implanted with an ovation ix main body and three (3) ovation ix iliac limbs on (b)(6) 2017 by the reporting physician.During re-intervention, the patient was treated by implanting an additional ovation ix iliac limb on (b)(6) 2018 by physician (b)(6), who determined that the left common iliac was too diseased to land, tray and seal in.The left internal was diseased and stenotic at its origin as well.The patient is doing well.
 
Event or Problem Description
Additional information received confirming per routine follow-up cta completed on (b)(6) 2018, post secondary repair, the left iliac has no endoleak and the aneurysm sac is stable is size with no change.
 
Additional Manufacturer Narrative
At the completion of the clinical evaluation and based on the information received, there was substantial evidence to support the following reported event: left common iliac artery stent movement.The complaint is most likely user related; case was undersized on the contra side.Procedure related harms for this complaint could not be determined based on the information shared with endologix to review.The final patient status was reported to be doing well post the secondary endovascular procedure.The manufacturing lot review confirmed all devices met specifications prior to release.This complaint is not capa eligible at this time.These types of events will be monitored and trended as part of the quality system.(b)(4).

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX INC.
2 musick
irvine CA 92618
MDR Report Key7609372
Report Number3008011247-2018-00138
Device Sequence Number1512336
Product Code MIH
UDI-Device IdentifierM701TVIL1412140J1
UDI-Public+M701TVIL1412140J1
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date04/25/2019
Device Model NumberTV-IL1412140-J
Device Catalogue NumberTV-IL1412140-J
Device Lot NumberFS091815-49
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/21/2018
Supplement Date Received by Manufacturer05/21/2018
05/21/2018
Initial Report FDA Received Date06/18/2018
Supplement Report FDA Received Date08/14/2018
10/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION IX-ILIAC LIMB - LOT FS032316-17; OVATION IX-ILIAC LIMB - LOT FS110415-21; OVATION IX-MAIN BODY - LOT FS042017-37; OVATION IX-ILIAC LIMB - LOT FS032316-17; OVATION IX-ILIAC LIMB - LOT FS110415-21; OVATION IX-MAIN BODY - LOT FS042017-37
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR